Title: Permanence and extinction for a stochastic two-species competitive system

Authors: Yizhong Liu

Addresses: School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China

Abstract: This paper deals with a stochastic two-species competitive system. Some very verifiable criteria on the uniformly weakly persistent in the mean almost surely (a.s.) and extinction for each species are obtained. Some examples are given to illustrate our main theoretical findings. Our results are new and complement previously known results.

Keywords: stochastic competitive model; permanence; extinction; time delay.

DOI: 10.1504/IJDSDE.2019.103732

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.4, pp.324 - 334

Received: 15 Feb 2018
Accepted: 30 Mar 2018

Published online: 22 Nov 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article